# SDR 2004F00097

- Difficulty date: January 13, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N660AS
- Make and model: Lear 60LEAR
- Aircraft serial: 191
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 602HE66
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT UNLOCK LIGHT STAYED ON DURING THRUST REVERSER CHECK.  CLEANED AND LUBED THRUST REVERSER POSITION SWITCHES AND OPS CHECKED GOOD.  (M)
